City Research Online

Items where City Author is "Medhat, Mamdouh"

Up a level
Group by: Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Keswani, A. ORCID: 0000-0001-9096-7677, Medhat, M., Miguel, A. F. & Ramos, S. (2020). Uncertainty Avoidance and Mutual Funds. Journal of Corporate Finance, 65, article number 101748. doi: 10.1016/j.jcorpfin.2020.101748

Jensen, T., Lando, D. & Medhat, M. (2017). Cyclicality and Firm-size in Private Firm Defaults. International Journal of Central Banking(Dec),

Lando, D., Medhat, M., Nielsen, M. S. & Nielsen, S. F. (2013). Additive Intensity Regression Models in Corporate Default Analysis. Journal of Financial Econometrics, 11(3), pp. 443-485. doi: 10.1093/jjfinec/nbs018

This list was generated on Mon Apr 22 03:00:40 2024 UTC.